کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
4647788 1342374 2013 5 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
On the set of circular total chromatic numbers of graphs
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات ریاضیات گسسته و ترکیبات
پیش نمایش صفحه اول مقاله
On the set of circular total chromatic numbers of graphs
چکیده انگلیسی
While total coloring of graphs and circular coloring of graphs have received a great deal of attention from researchers, there has been a limited amount of work done on circular total colorings. In particular, only a finite number of values a>4 have been realized as the circular total chromatic number of any graph, and it is not yet known whether the set of circular total chromatic numbers of graphs with a given maximum degree r⩾3 is finite or infinite. In this paper, we construct for every integer r⩾3 and every ε>0, a graph with maximum degree r−1 whose circular total chromatic number is in the interval (r,r+ε). This proves that (i) every integer r⩾3 is an accumulation point of the set of circular total chromatic numbers of graphs, and (ii) for every Δ⩾2, the set of circular total chromatic numbers of graphs with maximum degree Δ is infinite. These results hold also for the set of circular total chromatic numbers of bipartite graphs.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Discrete Mathematics - Volume 313, Issue 5, 6 March 2013, Pages 693-697
نویسندگان
,